# SDR MASA20211018503

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,058 hours, 31,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH690310215
- Part serial: NA
- Condition: None
- Location: Fs349.00- Fs364.
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC ANTENNA CHANNEL LOWER AT FS349.00- FS364.00 AND STGR25R- STGR26R WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-006-A02, FIGURE 53-21-01-991-807, ITEM 6, EA 48-2021-046.
